# SDR SWAA982200

- Difficulty date: September 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 071SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22358
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stanchion
- Condition: Cracked
- Location: Bs 298
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND LT FWD STANCHION HAS HFEC INDICATION OF A CRACK AT BS 298, LBL 25 INDB FASTENER 2ND FROM BOTTOM.  REPAIRED PER BOEING SRM.
